# SDR SWIA201230226

- Difficulty date: March 28, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,401 hours, 18,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT BELOW DOOR IS OUT.  (FLT 4824)  RE-SECURED LOOSE CONNECTOR ON RIGHT EMERGENCY EXIT LIGHT.
